I've had itchy hives that atarted on my neck and spread to jaw, face, and stomach. Benadryl (diphenhydramine) doesn't work. Er doctor said hives but they arent going away?

See your doctor. Firstly, are you sure that what you have are hives? If what you have are hives, you may also take h2blockers (histamine receptor 2 blockers) such as zantac, pepcid, or tagamet in addition to your h1blocker such as benadryl (diphenhydramine). If your "hives" persist and this is a new condition, then you may need to have tests performed to make sure there are no internal or other causes for this itchy rash.
Hives can be tough. I agree with dr. Kwok. Not all itchy rashes are hives. Hives can last for weeks but an individual hive is gone in 24 hours. After fading away the underlying skin appears perfectly normal. You may need more Benadryl (diphenhydramine) but long-acting nonsedating antihistamines like Allegra & zyrtec are better. Add an h2 drug like Pepcid if these aren't enough. Still itchy? See an allergist if hives last >6 weeks.

Related Questions

Breaking out in little hives on face, neck, &chest for weekn a half. What could it be? Itchy! I break out, take Benadryl (diphenhydramine) n they go down, itch, then back.

See a dermatologist. It is difficult to make a proper diagnosis since I am not there to see the condition. I recommend seeing a dermatologist so that they can make a proper diagnosis and give you something to get rid of the condition or relieve symptoms.